# SDR AALA202201073492

- Difficulty date: November 16, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737*
- Aircraft serial: 30095
- Aircraft time: 59,295 hours, 24,478 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 08913
- Part serial: H5128
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2 INCHES AREA OF DELAMINATION ON FIRST OFFICER SIDE WINDSCREEN AT BOTTOM EDGE ON HEAT ELEMENT. **SUPPLEMENTAL REPORT FOR AALA202111193492: REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD AS PER MCM CARD NUMBER 08L21056004.** (CLOSED)
